Discussions By Condition: I cannot get a diagnosis.

Twitches and Swollen glands for 3 months !

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: --abika--
  • December 5, 2007
  • 00:03 AM

3 months ago I shared a drink with my younger cousin, who had swollen glands and a few days later I had them. I've had a blood test for Glandular fever but it was negative and my doctor hasnt done anything else. My throat was all clear, no reddness or pus or anything.

Aswell as that, I bumped the front of my head ( I walked into a cubical door :p ) but didnt think much about it. A few days later i started to get twiches in parts of my muscles and a few spasms. Just small ones, but enough to be annoying. I never thought much about it, until I rememberd the nasty bump. My doctor checked me out and said all was okay, no hyper reflexes ( or something like that :p ) and checked my eyes and said there was no swelling in my brain and to just forget about it, but I'm still worried.

Does anyone think that theres anything to worry about or am I ok.
I'm trying to convince myself that I'm causing the twiches by thinking about them, :p haha. Except they happen even when I'm falling asleep, and tend to wake me back up sometimes.

Any Ideas??

Reply Flag this Discussion

1 Replies:

  • I would think if your glands are swollen for months that your doctor would be smart enough to order blood work, cbc and others...seems like you need to be checked for diseases.Perhaps a chiropractor could help with the twitches since it has been happening since you knocked yourself silly.
    Monsterlove 2,921 Replies
    • December 6, 2007
    • 06:57 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?